Alert archive / Pennsylvania / Flash Flood Warnings in 2006

Flash Flood Warning 4, NWS State College, PA

June 1, 2006York County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jun 1, 2006, 6:38 PM EDT for York County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2006, 6:38 PM EDT (22:38 UTC)
Expired
Jun 1, 2006, 9:45 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County York County, PA

The radar

The Sterling radar (KLWX), 120 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2006-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 174 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2006-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
174 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
1055 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KCTP 012241
FFWCTP
PAC133-020145-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
638 PM EDT THU JUN 1 2006

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA

* UNTIL 945 PM EDT

* AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER CENTRAL YORK COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DALLASTOWN...RED LION...SHREWSBURY...SPRY AND WINDSOR.

DOPPLER RADAR ESTIMATED THAT AROUND 3 INCHES OF RAIN HAS FALLEN IN 
THE PAST HOUR FROM THUNDERSTORMS...JUST TO THE WEST OF SUNNYBURN IN 
SOUTHEASTERN YORK COUNTY. MUDDY CREEK BASIN HAS EXPERIENCED THE 
HEAVIEST RAINFALL. ADDITIONAL RAINFALL OF 1 TO 2 INCHES IS LIKELY IN 
THIS AREA.  

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DONT DROWN

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO 
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. TURN 
AROUND...DONT DROWN NEVER TRY TO CROSS A FLOWING STREAM...EVEN A 
SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 3976 7672 3976 7649 3994 7649 3994 7672

$$

FORECASTER: LAMBERT
1 follow-up statement
000 
WGUS71 KCTP 020042
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
830 PM EDT THU JUN 1 2006

PAC133-020145-
YORK PA-
830 PM EDT THU JUN 1 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR YORK
COUNTY...

AT 830 PM EDT...DOPPLER RADAR INDICATED ADDITIONAL THUNDERSTORMS 
WITH HEAVY RAIN MOVING EAST INTO THE WARNED AREA OF SOUTHEASTERN 
YORK COUNTY. RAINFALL AMOUNTS SINCE 6 PM OVER THE AREA BETWEEN FAWN 
GROVE AND SUNNYBURN WERE ESTIMATED TO BE BETWEEN 3 AND 4 INCHES.

ADDITIONAL RAINFALL OF AROUND AN INCH IS LIKELY BETWEEN 830 AND 930 
PM IN AREAS WHERE FLOODING OF ROADS...SMALL STREAMS... AND LOW LYING 
AREAS HAS OCCURRED THIS EVENING. 

TRAINED WEATHER SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS 
REPORTED REPORTED THE INTERSECTION OF ROUTE 425 AND NACE ROAD CLOSED 
DUE TO FLOODING...ALONG WITH WOODBINE ROAD BEING CLOSED. BOTH 
FLOODED AREAS WERE 4 TO 5 MILES NORTHEAST OF FAWN GROVE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL LIKELY CAUSE ADDITIONAL 
FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS 
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT 
ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER 
CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL 
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 

LAT...LON 3973 7647 3973 7625 3981 7633 3981 7649
      3977 7650

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 3:30 PM EDT, 3 hours 8 minutes earlier.

Area forecast discussion, Jun 1, 3:30 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
330 PM EDT THU JUN 1 2006

.SHORT TERM /TONIGHT THROUGH FRIDAY/...
SLOW MOVING COLD FRONT WILL PUSH THRU CENTRAL PA OVERNIGHT. PLENTY
OF INSTABILITY AHEAD OF THIS FEATURE FOR TSTMS THIS EVENING.
HOWEVER...SHEAR RELATIVELY WEAK...SO ANY SVR WX WILL BE ISOLATED
WITH PULSE TYPE STORMS. WILL MAINTAIN FFA OVR MTNS N OF IPT AND
LAUREL HIGHLANDS...WHERE 1HR FFG VALUES REMAIN BLW 1 INCH DUE TO
HEAVY RAIN OF RECENT DAYS. BULK OF THE CONVECTION SHOULD HAVE
DISSIPATED BY MIDNIGHT...SO HAVE LOWERED POPS CONSIDERABLY DURING
THE EARLY FRI MORNING HOURS.

WAVE OF LO PRES RIDING S OF PA ON FRIDAY WILL LIKELY SPREAD ANOTHER
ROUND OF RAIN/THUNDER INTO SOUTHERN AND CENTRAL PA BY AFTN. SREF
DATA SUGGESTS CAT POPS OVER THE SOUTH...CHC NORTH. AT THIS
POINT...THE COOLER MAV TEMPS SEEM MORE REASONABLE GIVEN THE
LIKELIHOOD OF CLDS/RAIN AND EASTERLY COMPONENT TO BLYR FLOW.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
TROFFING WILL DOMINATE THE UPPER FLOW PATTERN THIS PERIOD FOLLOWING
THE BREAK DOWN OF THE UPPER RIDGE PRIOR TO THE START OF THIS PERIOD.
THE SURFACE FRONT ASSOCIATED WITH THE INITIAL TROF AXIS SHOULD BE
EXITING THE REGION BY FRIDAY NIGHT AND MOST OF THE RAIN AND
THUNDERSTORM ACTIVITY WILL HAVE ENDED.

AS NOTED THE OTHER DAY...GUIDANCE IS SHOWING A GOOD DEAL OF
SHORTWAVE ENERGY REMAINING BEHIND THE INITIAL TROF. AN UPR LOW IS
FORECAST TO CLOSE OFF OVER THE GREAT LAKES STATES SATURDAY MORNING AND
DROP SOUTH THROUGH THE OHIO VALLEY AND INTO THE CAROLINAS BY
TUESDAY. IT IS THEN FORECAST TO SLOWLY LIFT OUT THROUGH THE END OF
THE PERIOD WITH ANOTHER CLOSED LOW MOVING INTO THE GREAT LAKES
DURING THIS TIME. SO AFTER OUR FIRST TOUCH OF SUMMER HEAT THIS PAST
WEEK...IT LOOKS AS THOUGH WE WILL BE HEADING INTO AN EXTENDED PERIOD OF
BELOW NORMAL TEMPERATURES WITH POTENTIAL FOR AT LEAST SCATTERED
SHOWER ACTIVITY EACH DAY.

&&

.AVIATION...
MUCH OF THE LATE AFTN/EVENING HOURS SHOULD BE IN VFR CATEGORY OVR
CENTRAL PA. HOWEVER...SCT SHWRS/TSTMS WILL LOCALLY REDUCE CIGS/VIS.
EXPECT BULK OF CONVECTION TO DIE DOWN LATE TONIGHT.
HOWEVER...COOLING BYLR WILL RESULT IN DETERIORATING FLYING
CONDITIONS IN FOG/LOW CIGS. EXPECT SOME LOCAL IFR CONDITIONS BTWN
09Z-13Z. LL MOISTURE SHOULD LIFT OUT BY MID AM...RESULTING IN
GENERALLY MVFR CIGS BY MIDDAY FRIDAY.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FOR PAZ037-041-042 UNTIL 6 AM FRIDAY.
FLASH FLOOD WATCH FOR PAZ024-033 UNTIL 10 PM FRIDAY.
&&

SHORT TERM...FITZGERALD
LONG TERM...GARTNER
AVIATION...FITZGERALD
Hazardous weather outlook, Jun 1, 12:54 PM EDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1254 PM EDT THU JUN 1 2006

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-021700-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
1254 PM EDT THU JUN 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLOW MOVING COLD FRONT WILL PUSH SOUTHWARD INTO PENNSYLVANIA
LATER TODAY...TRIGGERING MORE SHOWERS AND THUNDERSTORMS. LOCALLIZED
FLASH FLOODING IS POSSIBLE DUE TO THE SLOW MOVING NATURE OF THESE
STORMS. HOWEVER...THE GREATEST RISK WILL BE OVER THE LAUREL
HIGHLANDS AND MOUNTAINS NORTH OF WILLIAMSPORT...WHERE HEAVY RAIN
HAS FALLEN IN RECENT DAYS.

IN ADDITION...A FEW OF THESE STORMS COULD PRODUCE DAMAGING WIND
GUSTS OR LARGE HAIL...ESPECIALLY SOUTH AND EAST OF
WILLIAMSPORT...STATE COLLEGE AND ALTOONA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN AREA OF LOW PRESSURE WILL RIDE ALONG THE SLOW MOVING FRONTAL
BOUNDARY ON FRIDAY...PRODUCING MORE RAIN OVER CENTRAL PENNSYLVANIA. FLOODING
MAY BE POSSIBLE...ESPECIALLY IN AREAS THAT HAVE RECEIVED HEAVY
RAIN IN THE LAST TWO OR THREE DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. PLEASE CALL WITH
REPORTS OF FLOODING OR SEVERE WEATHER.

In the hours before

Special weather statement, Jun 1, 4:27 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
427 PM EDT THU JUN 1 2006

PAZ034-035-012200-
BEDFORD-FULTON-
427 PM EDT THU JUN 1 2006

...A STRONG THUNDERSTORM WILL AFFECT BEDFORD AND FULTON COUNTIES
THROUGH 6 PM EDT...

AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF BREEZEWOOD...MOVING EAST AT
15 MPH. THE THUNDERSTORM WILL BE NEAR CRYSTAL SPRINGS...LOCUST GROVE
AROUND 445 PM...NEEDMORE AROUND 500 PM...BIG COVE TANNERY...
HARRISSONVILLE AROUND 515 PM AND MCCONNELLSBURG AROUND 530 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 158 AND 163...I-70 BETWEEN
MILE MARKERS 147 AND 162.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
522.

VERY HEAVY RAIN OF UP TO ONE INCH IN A 30 MINUTE PERIOD WILL FALL
FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY
FILL ROADSIDE DITCHES AND SMALL STREAMS.

BRIEF WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
STORM.

EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS
STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

FORECASTER: LAMBERT
Special weather statement, Jun 1, 4:55 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
455 PM EDT THU JUN 1 2006

PAZ017-012200-
CLEARFIELD-
455 PM EDT THU JUN 1 2006

...A STRONG THUNDERSTORM WILL AFFECT CLEARFIELD COUNTY THROUGH 6 PM
EDT...

AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF DUBOIS...MOVING EAST
SOUTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR TREASURE
LAKE...DUBOIS AROUND 500 PM...PENFIELD AROUND 515 PM...S.B. ELLIOT
STATE PARK AND PARKER DAM STATE PARK AROUND 530 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 97 AND 115.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...STATE
ROAD 153.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

BRIEF WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
STORM.

ALSO...EXPECT FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

FORECASTER: LAMBERT
Special weather statement, Jun 1, 5:43 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
543 PM EDT THU JUN 1 2006

PAZ065-066-012245-
LANCASTER-YORK-
543 PM EDT THU JUN 1 2006

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN LANCASTER COUNTY AND
SOUTHEASTERN YORK COUNTY THROUGH 645 PM EDT...

AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
OXFORD TO 11 MILES SOUTH OF WILLOW STREET TO 12 MILES SOUTHEAST OF
RED LION TO 12 MILES SOUTH OF RED LION...MOVING EAST SOUTHEAST AT 10
MPH. THE THUNDERSTORMS WILL BE NEAR FAWN GROVE...BETHEL AROUND 600
PM...WAKEFIELD AND DELTA AROUND 630 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 222.

A 20 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

ALSO EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

FORECASTER: LAMBERT
Local storm report, Jun 1, 6:15 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
615 PM EDT THU JUN 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     TSTM WND DMG     POTTSVILLE              40.68N 76.21W
06/01/2006                   SCHUYLKILL         PA   EMERGENCY MNGR

            TREES DOWN

&&

PAH
Special weather statement, Jun 1, 6:24 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
624 PM EDT THU JUN 1 2006

PAZ026-012330-
HUNTINGDON-
624 PM EDT THU JUN 1 2006

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HUNTINGDON COUNTY...

AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF BREEZEWOOD...MOVING EAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR THREE SPRINGS AROUND 635 PM...
ORBISONIA AROUND 655 PM AND SHIRLEYSBURG AROUND 700 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 522.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

FORECASTER:JUNG
Special weather statement, Jun 1, 6:33 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
633 PM EDT THU JUN 1 2006

PAZ012-045-012315-
NORTHERN CLINTON-SOUTHERN CLINTON-
633 PM EDT THU JUN 1 2006

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLINTON COUNTY...

AT 629 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF LOCK HAVEN...MOVING EAST AT 25
MPH. THE THUNDERSTORM WILL BE NEAR MILL HALL...LAMAR AROUND 640 PM...
LOCK HAVEN...MACKEYVILLE AROUND 645 PM...DUNNSTOWN AROUND 650 PM...
MCELHATTAN AROUND 655 PM...AVIS AROUND 700 PM AND LOGANTON AROUND 705
PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 172 AND 191.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS LIGHTNING FROM THIS STORM.

FORECASTER:JUNG

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 3:15 AM EDTFlash Flood WatchCTPAdams, Bedford, Blair, Cambria, Cumberland, Dauphin and 14 more48 hr
Jun 1, 3:46 PM EDTSevere Thunderstorm WarningCTPSchuylkill29 min
Jun 1, 5:12 PM EDTSevere Thunderstorm WarningCTPFulton63 min
Jun 1, 6:56 PM EDTSevere Thunderstorm WarningCTPYork64 min
Jun 1, 7:01 PM EDTSevere Thunderstorm WarningCTPHuntingdon59 min

Nearby

Flash Flood Warnings in Pennsylvania, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.